The Cause Of Diarrhea Is Accompanied By Vomiting After Taking Medication?

Illustration of The Cause Of Diarrhea Is Accompanied By Vomiting After Taking Medication?
Illustration: The Cause Of Diarrhea Is Accompanied By Vomiting After Taking Medication? post.medicalnewstoday.com

Hello. I’m Susan, 26 years old. Tuesday after waking up suddenly my head hurts u0026amp; the body feels sore. That Tuesday I only ate about 3 bribes because my appetite was gone, Tuesday night I vomited and finally went to the doctor. It turned out that my blood pressure was 80/60. Then the doctor gave me a nausea medication (berlosid Al. Hidroxide, Mg. Hydroxide, dimethicone), dizziness (itamol paracetamol), vitamins (caviplex), and antibiotics (amoxcillin trihydrate) after eating my medication. Early morning I was nauseous and vomited. Wednesday took lg medicine and I had diarrhea and vomited after taking medicine. Thursday had stopped taking the dizziness because it was not like the head anymore. Thursday I still take antibiotics, and I always vomit after taking antibiotics. Why do I throw up every time I take antibiotics? And I often burp, too difficult to see too. Should antibiotics be stopped while taking antibiotics or just vomit or stop taking antibiotics? Explanation please

1 Answer:

Good evening Susan, thank you for asking at HealthReplies.com. We understand your feelings. The medicine given to you can be said to be an ulcer drug, pain reliever, vitamins and antibiotics. Ulcer medication is given because it is suspected that there is an increase in stomach acid due to one thing or another that causes you to experience nausea. Pain relievers are given because you complain of dizziness, vitamins are given to support your immune system, and antibiotics are given because your illness is thought to be caused by a bacterial infection.


So that when traced from the most likely, the conditions that you experience are:


Gastroenteritis or digestive tract infections
Parasitic infections, such as amebiasis and giardiasis

Stomach injury
Gastric irritation
Stomach acid disease
Inflammatory bowel


Regarding your vomiting condition, so far there is not enough evidence to say that it is caused by antibiotics, although it might happen. The problem is, the disease you are experiencing is likely to be a disease of the digestive system where vomiting is the main symptom. Another case if your diagnosis is a urinary tract infection, then if you vomit, antibiotic side effects become the first possibility. The next problem is that you cannot just stop using antibiotics, because they can make the bacteria that infect you immune to antibiotics, and even more difficult to eradicate. Finally, amoxicillin so far is known as an antibiotic that is quite safe even for children and pregnant women. So to be able to cause symptoms in such a way, it seems difficult to make it the main possibility.


Therefore, we suggest you go back to the doctor who treated you before, and convey your complaint. Your doctor will assess whether it is indeed a side effect from the medicine given, or something else. The doctor will re-excavate your complaint and determine whether the drugs should be continued, stopped, or replaced. If judged to be complicated enough, you might also be referred.


Meanwhile, multiply the consumption of warm water, compress the stomach with warm compresses, avoid driving the vehicle first, get enough rest, reduce work in front of the screen, stay away from cigarettes, and avoid foods that are acidic, spicy, oily, soda, and coffee. So, hopefully answering your question.

: by

Related Question

The Middle Chest Feels Pressed While Crouching?

The Middle Chest Feels Pressed While Crouching?

(11 months ago)

lately I also often have upper middle chest pain. Especially if you’re ducking. Feeling pressed but not too often. Is this a very serious symptom ???...

Effects Of Using 3-month KB Injections?

Effects Of Using 3-month KB Injections?

(1 year ago)

I injected in 3 months … did every month come … did I get 3 months and I didn’t inject it?...

Leave a Reply

Your email address will not be published. Required fields are marked *